staple
With cedram.org

Search the site

Recent issues

folder Volume 27, number 1 (2015)

Victor Beresnevich; Dmitry Kleinbock; Gregory Margulis
Non-planarity and metric Diophantine approximation for systems of linear forms
p. 1-31 Details
Dohoon Choi; Subong Lim; Wissam Raji
Period functions of half-integral weight modular forms
p. 33-45 Details
Mirela Ciperiani; Jakob Stix
Galois sections for abelian varieties over number fields
p. 47-52 Details
Joseph Cohen; Jack Sonn
A cyclotomic generalization of the sequence $\gcd (a^n-1,b^n-1)$
p. 53-65 Details
Nuno Freitas; Samir Siksek
Criteria for Irreducibility of mod $p$ Representations of Frey Curves
p. 67-76 Details
S. Mohammad Hadi Hedayatzadeh
Exterior Powers of Lubin-Tate Groups
p. 77-148 Details
Yuichi Kamiya; Leo Murata
Certain codes related to generalized paperfolding sequences
p. 149-169 Details
Amanda Knecht
Degree of Unirationality for del Pezzo Surfaces over Finite Fields
p. 171-182 Details
Dipramit Majumdar
Geometry of the eigencurve at critical Eisenstein series of weight 2
p. 183-197 Details
Bill Mance
On the Hausdorff dimension of countable intersections of certain sets of normal numbers
p. 199-217 Details
Rachel Newton
Realising the cup product of local Tate duality
p. 219-244 Details
Eric Rowland; Reem Yassawi
Automatic congruences for diagonals of rational functions
p. 245-288 Details
Reese Scott; Robert Styer
Bennett’s Pillai theorem with fractional bases and negative exponents allowed
p. 289-307 Details
folder Volume 26, number 3 (2014)
folder Volume 26, number 2 (2014)